Napredna pretraga

Pregled bibliografske jedinice broj: 718817

WARFARIN-RELATED NEPHROPATHY – A CASE REPORT ON RENAL BIOPSY AND REVIEW OF THE LITERATURE


Orlić, Lidija; Mikolašević, Ivana; Pavletić-Peršić, Martina; Đorđevic, Gordana; Anić, Kata; Devčić, Bosiljka; Rački, Sanjin
WARFARIN-RELATED NEPHROPATHY – A CASE REPORT ON RENAL BIOPSY AND REVIEW OF THE LITERATURE // Liječnički Vjesnik / Branimir Anić (ur.).
Zagreb, 2014. str. 22-22 (poster, domaća recenzija, sažetak, znanstveni)


Naslov
WARFARIN-RELATED NEPHROPATHY – A CASE REPORT ON RENAL BIOPSY AND REVIEW OF THE LITERATURE

Autori
Orlić, Lidija ; Mikolašević, Ivana ; Pavletić-Peršić, Martina ; Đorđevic, Gordana ; Anić, Kata ; Devčić, Bosiljka ; Rački, Sanjin

Vrsta, podvrsta i kategorija rada
Sažeci sa skupova, sažetak, znanstveni

Izvornik
Liječnički Vjesnik / Branimir Anić - Zagreb, 2014, 22-22

Skup
8.Hrvatski Internistički Kongres s međunarodnim sudjelovanjem

Mjesto i datum
Opatija, Hrvatska, 3.-5-listopada 2014.

Vrsta sudjelovanja
Poster

Vrsta recenzije
Domaća recenzija

Ključne riječi
Warfarin-related nephropathy; chronic kdiney disease; kidney biopsy

Sažetak
Patients with chronic kidney disease (CKD) are at increased risk of thromboembolic events. However, the use of anticoagulation in this population of patients remains a clinical challenge to the treating physician. This is mainly due to the fact that CKD patients have an increased risk of over-anticoagulation as they spend less time in the therapeutic range. Therefore, CKD patients require frequent dose adjustments and have higher bleeding risk. Warfarin-related nephropathy (WRN) is a recently introduced condition in patients with chronic kidney disease (CKD). WRN is clinically detected as an episode of unexplained acute kidney injury (AKI). It is defined as a serum creatinine (sCR) increase > 0.3 mg/dl (26, 5 µmol/L) within one week of an international normalized ratio (INR) measurement > 3.0 in a patient being treated with warfarin without clinical evidence of hemorrhage. Therefore, warfarin therapy can result in AKI by causing glomerular hemorrhage and renal tubular obstruction by red blood cell casts. WRN appears to accelerate the rate of progression of CKD and increase the risk of death in susceptible patients. We report on the renal biopsy of a patient on warfarin therapy with unexplained AKI and hematuria associated with increased INR. We would like to stress the necessity of an interdisciplinary approach to patients with warfarin therapy as well as many other conditions in order to prevent the consequences of this recently described entity.

Izvorni jezik
Engleski

Znanstvena područja
Kliničke medicinske znanosti



POVEZANOST RADA


Časopis indeksira:


  • Scopus
  • MEDLINE